# SDR ASOA06069

- Difficulty date: January 7, 2006
- Submitted: February 24, 2006
- Operation: Air carrier
- Aircraft: N844AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7317
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Bs 250-260
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE FLIGHT COMPARTMENT FLOOR WAS FOUND TO BE CRACKED BETWEEN FS 250-260, SEVEN INCHES OUTBOARD OF FIRST OFFICERS SEAT TRACK.  (M)  MAINTENANCE REPAIRED THE FLIGHT COMPARTMENT FLOOR, AT FS 250-FS 260, 7 INCHES OB OF THE F/O SEAT TRACK, IAW REO.  (K)
